EconPapers    
Economics at your fingertips  
 

Independence Distribution Preserving Covariance Structures for the Multivariate Linear Model

Dean M. Young, John W. Seaman and Laurie M. Meaux

Journal of Multivariate Analysis, 1999, vol. 68, issue 2, 165-175

Abstract: Consider the multivariate linear model for the random matrixYn-p~MN(XB, V[circle times operator][Sigma]), whereBis the parameter matrix,Xis a model matrix, not necessarily of full rank, andV[circle times operator][Sigma] is annp-nppositive-definite dispersion matrix. This paper presents sufficient conditions on the positive-definite matrixVsuch that the statistics for testingH0: CB=0vsHa: CB[not equal to]0have the same distribution as under the i.i.d. covariance structureI[circle times operator][Sigma].

Keywords: multivariate; quadratic; forms; Wishart; random; matrices; model; robustness; common; nonnegative; definite; solutions; to; a; pair; of; matrix; equations (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(98)91787-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:68:y:1999:i:2:p:165-175

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:68:y:1999:i:2:p:165-175